# SDR SWAA2020121434760

- Difficulty date: November 18, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Exterior Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED SEGMENT EXTERNAL SKIN LIGHT EMERGENCY LT SIDE AT UPPER FUSELAGE (1 EA).  REPLACED EXTERNAL SKIN LIGHT EMERGENCY AT LT SIDE UPPER FUSELAGE (1 EA), IAW B737-700 AMM 33-51-04-960-801.
